| Catalog Number |
1400350-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat an in-stent restenosis (isr) in the proximal left anterior descending (plad) with heavy calcification and mild tortuosity.A 3.5x8mm nc trek neo balloon dilatation catheter (bdc) was prepared for use per the instructions for use.The bdc was advanced to the lesion and resistance with the anatomy was noted.The balloon was inflated to 4 to 6 atmospheres and a rupture occurred.The pressure of the indeflator could not become higher, and cine angiogram confirmed contrast leaking from the balloon.Upon removal from the anatomy, rupture was noted at the distal side of the balloon.An nc sapphire bdc was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
Subsequent to the initially filed mdr report it was reported the balloon was inflated once to 6 atmospheres when a rupture occurred.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.